Monodromy at infinity of A-hypergeometric functions and toric compactifications

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

We study non-confluent A-hypergeometric systems introduced by Gelfand et al. (Funct Anal Appl 23:94-106, 1989) and prove a formula for the eigenvalues of their monodromy automorphisms defined by the analytic continuations along large loops contained in complex lines parallel to the coordinate axes. The method of toric compactifications introduced in Libgober and Sperber (Compositio Math 95:287-307, 1995) and Matsui and Takeuchi (Mathematische Zeitschrift) will be used to prove our main theorem.

Original languageEnglish
Pages (from-to)815-831
Number of pages17
JournalMathematische Annalen
Volume348
Issue number4
DOIs
Publication statusPublished - 2010
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Monodromy at infinity of A-hypergeometric functions and toric compactifications'. Together they form a unique fingerprint.

Cite this